# SDR SWAA2025061669934

- Difficulty date: May 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP HAS DELAM ON UPPER INBOARD AFT SURFACE.<[01] REMOVED R/H WING O/B AFT FLAP PER AMM 27-51-22.;[02] OK TO INSTALL RIGHT WING OTBD FLAP.;[03] INSTALLED SERVICEABLE R/H O/B AFT FLAP PER AMM 27-51-22.;[04] VERIFIED RII WORK ACCOMPLISHED IN CORRECTIVE ACTION #3
